# SDR ASAA2022051338300

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 1,263 hours, 328 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"L VALVE" LIGHT ILLUMINATES WHEN WING ANTI ICE SWITCH IS ON. GROUNDED - YES. PERFORMED OPS CHK OF WING THERMAL ANTI ICE VALVE ON #1 ENGINE REF B737-9 AMM 30-11-11. OPS CHK GOOD, NO DEFECTS NOTED.
